# SDR WGEA200700009

- Difficulty date: October 2, 2007
- Submitted: October 3, 2007
- Operation: Air carrier
- Aircraft: N119DJ
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000022
- Aircraft time: 114 hours, 138 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Adc
- Part number: 1008555
- Part serial: 729136
- Condition: Out Of Tolerance
- Location: Zone 200
- Part time: 114 hours, 138 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRSPEED DISAGREE CAUTION DURING TAKEOFF ROLL.  LEFT PFD INDICATED 55 KTS, RIGHT PFD INDICATED 65KTS. PERFORMED PITOT AND STATIC VERIFICATION TEST IAW EA500 AMM 34-10-00.  FAILED AT 6000 FEET AND 71 KNOTS.  REMOVED AND INSTALLED A NEW NR 2 AIR DATA COMPUTER IAW EA500 AMM 34-10-16.  PERFORMED FLIGHT ENVIRONMENT DATA ADJUSTMENT AND TEST IAW EA500 AMM 34-10-00.  OPS CHECK GOOD.
